# SDR SIMA20131222009

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 22,242 hours, 18,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK FOUND LT & RT WING EXTERNAL CTR OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT BATTERY POWER SUPPLY & BATTERY PACK ASSEMBLY IAW MM 33-50-04, OPERATIONS CHECKED GOOD.
